Alert archive / New Mexico / Red Flag Warnings in 2007
Red Flag Warning 15, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at Apr 22, 2007, 4:34 AM MDT. It took effect at Apr 22, 2007, 6:00 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2007, 4:34 AM MDT (10:34 UTC)
- In effect from
- Apr 22, 2007, 6:00 AM MDT
- Expired
- Apr 22, 2007, 8:47 PM MDT
- In force
- 15 hr
- Issued by
- NWS Midland/Odessa, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMAF 221034 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 534 AM CDT SUN APR 22 2007 ...A RED FLAG WARNING IS IN EFFECT TODAY FOR THE GUADALUPE MOUNTAINS FOR 20 FOOT WINDS BETWEEN 20 AND 25 MPH...RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND HIGH FIRE DANGER... .WINDY...WARM...AND DRY CONDITIONS WILL CONTINUE TODAY ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. 20 FOOT WINDS WILL REACH SPEEDS OF 20 TO 25 MPH WITH HIGHER GUSTS POSSIBLE. DRY AIR FIRMLY IN PLACE ACROSS THE REGION AND WARM TEMPERATURES WILL ALLOW RELATIVE HUMIDITIES TO FALL INTO THE SINGLE DIGITS ACROSS THE AREA. WINDS WILL DIMINISH OVERNIGHT BUT RH RECOVERY WILL BE POOR. NMZ114-TXZ258-222100- /O.NEW.KMAF.FW.W.0015.070422T1200Z-070423T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 434 AM MDT SUN APR 22 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. VERY DRY AND BREEZY CONDITIONS WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS TODAY. SOUTHWESTERLY WINDS BETWEEN 20 AND 25 MPH AND RH/S IN THE SINGLE DIGITS ARE EXPECTED THROUGHOUT THE DAY. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS WIND- DRIVEN WILDFIRES. $$
2 follow-up statements
000 WWUS84 KMAF 222025 RFWMAF RED FLAG WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 325 PM CDT SUN APR 22 2007 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH SUNDAY EVENING FOR THE GUADALUPE MOUNTAINS FOR 20 FOOT WINDS OVER 20 MPH...RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND HIGH FIRE DANGER... ...A RED FLAG WARNING IS IN EFFECT MONDAY MORNING THROUGH MONDAY EVENING FOR THE GUADALUPE AND DAVIS MOUNTAINS...THE SOUTHEASTERN NEW MEXICAN PLAINS...AND THE MARFA PLATEAU AND THE PRESIDIO VALLEY FOR 20 FOOT WINDS OVER 20 MPH...RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY FOR ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO FOR 20 FOOT WINDS OVER 20 MPH...RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND HIGH FIRE DANGER... .WINDY...WARM...AND DRY CONDITIONS WILL PERSIST THROUGH THE EARLY EVENING HOURS ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. 20 FOOT WINDS WILL REACH SPEEDS OF 20 TO 25 MPH WITH HIGHER GUSTS POSSIBLE. DRY AIR FIRMLY IN PLACE ACROSS THE REGION AND WARM TEMPERATURES WILL ALLOW RELATIVE HUMIDITIES TO FALL INTO THE SINGLE DIGITS ACROSS THE AREA. WINDS WILL DIMINISH OVERNIGHT BUT RH RECOVERY WILL BE POOR. ANOTHER STRONG UPPER LEVEL STORM SYSTEM WILL DEVELOP OVER THE SOUTHWESTERN DESERTS MONDAY AND WILL APPROACH WEST TEXAS AND SOUTHEASTERN NEW MEXICO MONDAY AND TUESDAY. DRY AIR AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY OVER ALL OF SOUTHEASTERN NEW MEXICO AND FROM THE GUADALUPE MOUNTAINS SOUTH ACROSS THE DAVIS MOUNTAINS AND THE MARFA PLATEAU. THESE WINDY AND DRY CONDITIONS WILL SPREAD ACROSS THE REMAINDER OF WEST TEXAS ON TUESDAY. NMZ114-TXZ258-231500- /O.NEW.KMAF.FW.W.0016.070423T1500Z-070424T0300Z/ /O.NEW.KMAF.FW.A.0013.070424T1500Z-070425T0300Z/ /O.CON.KMAF.FW.W.0015.000000T0000Z-070423T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 225 PM MDT SUN APR 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH REMAINS IN EFFECT UNTIL 9 PM MDT SUNDAY. IN ADDITION...A RED FLAG WARNING IS IN EFFECT FROM 9 AM UNTIL 9 PM MDT MONDAY...AND A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. VERY DRY AND BREEZY CONDITIONS WILL PERSIST ACROSS THE GUADALUPE MOUNTAINS THROUGH MID EVENING. SOUTHWESTERLY WINDS BETWEEN 20 AND 25 MPH AND RH/S NEAR 10 PERCENT ARE EXPECTED. WINDY AND DRY CONDITIONS ARE EXPECTED MONDAY AND AGAIN ON TUESDAY. THESE CONDITIONS ALONG WITH HIGH FIRE DANGER WILL FAVOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$ NMZ115-TXZ057-058-074-079-080-231500- /O.NEW.KMAF.FW.W.0016.070423T1500Z-070424T0300Z/ /O.NEW.KMAF.FW.A.0013.070424T1500Z-070425T0300Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- PRESIDIO VALLEY-MARFA PLATEAU- 325 PM CDT SUN APR 22 2007 /225 PM MDT SUN APR 22 2007/ ...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. VERY DRY AND WINDY CONDITIONS ARE FORECAST FOR MONDAY AND TUESDAY OVER THE SOUTHEASTERN NEW MEXICAN PLAINS SOUTH ACROSS THE UPPER TRANS PECOS...DAVIS MOUNTAINS...AND MARFA PLATEAU AREAS OF WEST TEXAS. THESE CONDITIONS ALONG WITH HIGH FIRE DANGER WILL FAVOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$ TXZ045>048-050>053-059>063-067>070-075-081-082-231500- /O.NEW.KMAF.FW.A.0013.070424T1500Z-070425T0300Z/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- BIG BEND AREA-TERRELL- 325 PM CDT SUN APR 22 2007 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. VERY DRY AND WINDY CONDITIONS ARE FORECAST FOR TUESDAY OVER THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...AND LOWER TRANS PECOS REGIONS OF WEST TEXAS. THESE CONDITIONS ALONG WITH HIGH FIRE DANGER WILL FAVOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$
000 WWUS84 KMAF 230247 AAA RFWMAF RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 947 PM CDT SUN APR 22 2007 ...A RED FLAG WARNING CANCELLED THIS EVENING FOR THE GUADALUPE MOUNTAINS FOR 20 FOOT WINDS OVER 20 MPH... RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND HIGH FIRE DANGER... ...A RED FLAG WARNING IS IN EFFECT MONDAY MORNING THROUGH MONDAY EVENING FOR THE GUADALUPE AND DAVIS MOUNTAINS...THE SOUTHEASTERN NEW MEXICAN PLAINS...AND THE MARFA PLATEAU AND THE PRESIDIO VALLEY FOR 20 FOOT WINDS OVER 20 MPH...RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND HIGH FIRE DANGER... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY FOR ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO FOR 20 FOOT WINDS OVER 20 MPH... RELATIVE HUMIDITIES LESS THAN 15 PERCENT...AND HIGH FIRE DANGER... .WINDY...WARM...AND DRY CONDITIONS WILL PERSIST THROUGH THE EARLY EVENING HOURS ACROSS THE GUADALUPE MOUNTAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. 20 FOOT WINDS WILL REACH SPEEDS OF 20 TO 25 MPH WITH HIGHER GUSTS POSSIBLE. DRY AIR FIRMLY IN PLACE ACROSS THE REGION AND WARM TEMPERATURES WILL ALLOW RELATIVE HUMIDITIES TO FALL INTO THE SINGLE DIGITS ACROSS THE AREA. WINDS WILL DIMINISH OVERNIGHT BUT RH RECOVERY WILL BE POOR. ANOTHER STRONG UPPER LEVEL STORM SYSTEM WILL DEVELOP OVER THE SOUTHWESTERN DESERTS MONDAY AND WILL APPROACH WEST TEXAS AND SOUTHEASTERN NEW MEXICO MONDAY AND TUESDAY. DRY AIR AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS MONDAY OVER ALL OF SOUTHEASTERN NEW MEXICO AND FROM THE GUADALUPE MOUNTAINS SOUTH ACROSS THE DAVIS MOUNTAINS AND THE MARFA PLATEAU. THESE WINDY AND DRY CONDITIONS WILL SPREAD ACROSS THE REMAINDER OF WEST TEXAS ON TUESDAY. NMZ114-TXZ258-231500- /O.CAN.KMAF.FW.W.0015.000000T0000Z-070423T0300Z/ /O.CON.KMAF.FW.W.0016.070423T1500Z-070424T0300Z/ /O.CON.KMAF.FW.A.0013.070424T1500Z-070425T0300Z/ GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS- 847 PM MDT SUN APR 22 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE RED FLAG WARNING FOR THIS EVENING . A RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. WINDY AND DRY CONDITIONS ARE EXPECTED MONDAY AND AGAIN ON TUESDAY. THESE CONDITIONS ALONG WITH HIGH FIRE DANGER WILL FAVOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$ NMZ115-TXZ057-058-074-079-080-231500- /O.CON.KMAF.FW.W.0016.070423T1500Z-070424T0300Z/ /O.CON.KMAF.FW.A.0013.070424T1500Z-070425T0300Z/ SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-DAVIS/APACHE MOUNTAINS AREA- PRESIDIO VALLEY-MARFA PLATEAU- 947 PM CDT SUN APR 22 2007 /847 PM MDT SUN APR 22 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 10 PM CDT /9 PM MDT/ MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. VERY DRY AND WINDY CONDITIONS ARE FORECAST FOR MONDAY AND TUESDAY OVER THE SOUTHEASTERN NEW MEXICAN PLAINS SOUTH ACROSS THE UPPER TRANS PECOS...DAVIS MOUNTAINS...AND MARFA PLATEAU AREAS OF WEST TEXAS. THESE CONDITIONS ALONG WITH HIGH FIRE DANGER WILL FAVOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$ TXZ045>048-050>053-059>063-067>070-075-081-082-231500- /O.CON.KMAF.FW.A.0013.070424T1500Z-070425T0300Z/ GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-LOVING- WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS- BIG BEND AREA-TERRELL- 947 PM CDT SUN APR 22 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... VERY DRY AND WINDY CONDITIONS ARE FORECAST FOR TUESDAY OVER THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...AND LOWER TRANS PECOS REGIONS OF WEST TEXAS. THESE CONDITIONS ALONG WITH HIGH FIRE DANGER WILL FAVOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO EXPLOSIVELY GROW INTO DANGEROUS WIND-DRIVEN WILDFIRES. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 22, 4:03 AM MDT, 31 minutes earlier.
Area forecast discussion, Apr 22, 4:03 AM MDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
503 AM CDT SUN APR 22 2007
.SHORT TERM...
A QUIET DAY TODAY AS THE UPPER LEVEL LOW THAT HAS BEEN CAUSING
ALL THE WIND THE LAST TWO DAYS MOVES NORTHEAST INTO THE CENTRAL
PLAINS. THIS MOVEMENT WILL PUT US INTO THE WESTERN EDGE OF AN
UPPER LEVEL RIDGE AHEAD OF ANOTHER UPPER LEVEL STORM SYSTEM THAT
WILL MOVE ONSHORE IN THE PAC NW LATER TODAY. THE PACIFIC FRONT HAS
MOVED EASTWARD THROUGH MUCH OF WEST TEXAS EARLY THIS MORNING. THIS
FRONT APPEARS TO BE MAINLY A WIND SHIFT AND SLIGHTLY DRIER
AIR...NOTHING MORE.
THERE ARE SEVERAL POSITIVE INDICATORS FOR SHOWERS AND THUNDERSTORMS
THIS AFTERNOON/EVENING ESPECIALLY IN THE LOWER TRANS PECOS REGION.
THESE INCLUDE A MINOR SHORTWAVE MOVING ACROSS THE AREA...GOOD JET
DYNAMICS...AND STEEP LAPSE RATES. HOWEVER...WILL LEAVE ANY
MENTIONABLE PRECIPITATION OUT OF THE FORECAST DUE TO THE EXTREMELY
DRY ATMOSPHERE AND LACK OF ANY LOW LEVEL MOISTURE.
.LONG TERM...
SOUTHWEST FLOW ALOFT WILL BE ON THE INCREASE MONDAY AS THE NEXT
UPPER LEVEL STORM SYSTEM TO AFFECT THE REGION DROPS OUT OF THE
INTERMOUNTAIN REGION INTO THE DESERT SOUTHWEST. THIS WILL LEAD TO
INCREASING WINDS ACROSS THE REGION...ESPECIALLY THE GUADALUPE
MOUNTAINS DURING THE AFTERNOON. MOS GUIDANCE FOR KGDP ALONG WITH
A LOOK AT CROSS SECTIONS AND AGREEMENT AMONG THE SHORT RANGE
MODELS WITH RESPECT TO THE MID-LEVEL WIND FIELDS SUGGEST ANOTHER
HIGH WIND EVENT WILL BE POSSIBLE. CONFIDENCE IS HIGH ENOUGH TO
WARRANT THE ISSUANCE OF A HIGH WIND WATCH FROM MONDAY EVENING INTO
TUESDAY EVENING. ANOTHER CONCERN WITH THE APPROACHING TROUGH WILL
BE THE POTENTIAL FOR SEVERE WEATHER ACROSS THE PLAINS OF WEST
TEXAS AND FAR SOUTHEASTERN NEW MEXICO MONDAY AFTERNOON AND
EVENING. INCREASING MOISTURE EAST OF THE DRYLINE COMBINED WITH
STEEPENING MID-LEVEL LAPSE RATES...DAYTIME HEATING AND A SERIES OF
MID-LEVEL SHORTWAVE TROUGHS MAY LEAD TO THUNDERSTORM DEVELOPMENT
DURING THE LATE AFTERNOON. A FEW SEVERE THUNDERSTORMS WILL BE
POSSIBLE...ESPECIALLY OVER THE EASTERN PERMIAN BASIN AND WESTERN
LOW ROLLING PLAINS. POPS FOR THE MENTIONED PERIOD HAVE BEEN
INCREASED SLIGHTLY INTO THE 20-40% RANGE. WE WILL MAKE MENTION OF
THE POSSIBILITY FOR SEVERE WEATHER IN THE UPCOMING HAZARDOUS
WEATHER OUTLOOK.
THE WEATHER PATTERN ACROSS OUR REGION SHOULD BECOME A LITTLE LESS
ACTIVE BEYOND THE MIDDLE OF THIS WEEK AS THE ABOVE MENTIONED
UPPER LOW TRANSLATES EAST INTO THE PLAINS. WE WILL CONTINUE THE
CURRENT DRY FORECAST ALONG WITH TEMPERATURES REMAINING AT OR ABOVE
NORMAL.
&&
.FIRE WEATHER...
WHILE VERY DRY AIR WILL BE WELL IN PLACE ACROSS MUCH OF SOUTHEASTERN
NEW MEXICO AND WEST TEXAS TODAY...WINDS WILL NOT BE OF CONCERN IN
MUCH OF THE AREA. THE EXCEPTION TO THIS WILL BE THE GUADALUPE
MOUNTAINS WHERE THEY ARE TOYING WITH RED FLAG CRITERIA EVEN NOW.
FOR THE REST OF THE AREA...THE LACK OF ANY SORT OF SIGNIFICANT
MSLP GRADIENT OR UPPER LEVEL WINDS TO MIX DOWN TO THE SURFACE WILL
LEAVE WINDS BELOW 15 MPH FOR MUCH OF THE DAY. IN THE GUADALUPE
MOUNTAINS...EXPECT SOME SLIGHTLY STRONGER UPPER LEVEL WINDS AND
CLOSE PROXIMITY OF SURFACE PRESSURE FALLS TO KEEP WINDS UP ABOVE
RED FLAG CRITERIA FOR MUCH OF THE DAY. THEREFORE...WE WILL ISSUE A
RED FLAG WARNING FOR THE GUADALUPE MOUNTAINS ONLY.
FIRE WEATHER CONCERNS WILL CONTINUE INTO MONDAY ACROSS MAINLY THE
GUADALUPE MOUNTAINS...SOUTHEASTERN NEW MEXICO PLAINS AND UPPER
TRANS PECOS REGION. MINIMUM RH/S ARE EXPECTED TO DROP JUST BELOW
15%...HOWEVER SUSTAINED WINDS AT OR ABOVE 20 MPH FOR LONGER THAN 3
HOURS REMAINS IN DOUBT AT THIS TIME. ON TUESDAY...FIRE WEATHER
CONCERNS CONTINUE ACROSS THE ABOVE MENTIONED LOCATIONS AND ARE
EXPECTED TO SPREAD EAST ACROSS MUCH OF THE REMAINDER OF THE AREA.
IF CURRENT TRENDS CONTINUE...A FIRE WEATHER WATCH MAY BE NEEDED
FOR A GOOD PORTION OF THE REGION ON TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 81 60 85 59 / 0 0 20 30
CARLSBAD NM 84 51 86 59 / 0 0 10 10
DRYDEN TX 87 62 87 65 / 0 10 20 20
FORT STOCKTON TX 85 61 89 63 / 0 0 10 20
GUADALUPE PASS TX 82 55 81 53 / 0 0 0 10
HOBBS NM 82 54 88 56 / 0 0 10 10
MARFA TX 78 45 81 49 / 0 0 10 10
MIDLAND INTL AIRPORT TX 83 57 86 61 / 0 0 20 20
ODESSA TX 82 58 88 62 / 0 0 20 20
WINK TX 92 58 91 62 / 0 0 10 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 6 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN
NF/LNZ.
HIGH WIND WATCH FROM 6 PM MONDAY TO 9 PM MDT TUESDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...RED FLAG WARNING FROM 6 AM THIS MORNING TO 9 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS.
HIGH WIND WATCH FROM 6 PM MONDAY TO 9 PM MDT TUESDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS.
&&
74/06Hazardous weather outlook, Apr 22, 4:25 AM MDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 525 AM CDT SUN APR 22 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-231030- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 525 AM CDT SUN APR 22 2007 /425 AM MDT SUN APR 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS AND LOW RELATIVE HUMIDITIES WILL HEIGHTEN FIRE WEATHER CONCERNS ACROSS THE GUADALUPE MOUNTAINS TODAY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE WEST TEXAS PLAINS MONDAY AFTERNOON AND EVENING. ANOTHER UPPER LEVEL STORM SYSTEM APPROACHING FROM THE WEST COMBINED WITH A DRYLINE IS EXPECTED TO INITIATE THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON HOURS. THE MAIN CONCERN WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. THE MAIN AREA OF CONCERN IS EXPECTED TO REMAIN EAST OF A SEMINOLE TO FORT STOCKTON LINE. THE APPROACHING UPPER LEVEL STORM SYSTEM WILL ALSO BRING STRONG WINDS TO THE GUADALUPE MOUNTAINS MONDAY EVENING THROUGH TUESDAY EVENING. SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS NEAR 65 MPH ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 12:10 AM MDT | High Wind Warning | MAF | Eddy | 3 hr |
| Apr 22, 4:15 AM MDT | High Wind Watch | MAF | Eddy | 24 hr |
| Apr 22, 2:25 PM MDT | Fire Weather Watch | MAF | 24 hr | |
| Apr 22, 2:25 PM MDT | Red Flag Warning | MAF | 31 hr |
Nearby
Red Flag Warnings in New Mexico, 2007Red Flag Warnings in Texas, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.